Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/96593
Title: Families of determinantal schemes
Author: Kleppe, J.O.
Miró-Roig, Rosa M. (Rosa Maria)
Keywords: Àlgebra
Esquemes (Geometria algebraica)
Algebra
Schemes (Algebraic geometry)
Issue Date: 2011
Publisher: American Mathematical Society (AMS)
Abstract: Given integers $ a_0\le a_1\le \cdots \le a_{t+c-2}$ and $ b_1\le \cdots \le b_t$, we denote by $ W(\underline{b};\underline{a})\subset \textrm{Hilb}^p(\mathbb{P}^{n})$ the locus of good determinantal schemes $ X\subset \mathbb{P}^{n}$ of codimension $ c$ defined by the maximal minors of a $ t\times (t+c-1)$ homogeneous matrix with entries homogeneous polynomials of degree $ a_j-b_i$. The goal of this paper is to extend and complete the results given by the authors in an earlier paper and determine under weakened numerical assumptions the dimension of $ W(\underline{b};\underline{a})$ as well as whether the closure of $ W(\underline{b};\underline{a})$ is a generically smooth irreducible component of $ \textrm{Hilb}^p(\mathbb{P}^{n})$.
Note: Reproducció del document publicat a: http://dx.doi.org/10.1090/S0002-9939-2011-10802-5
It is part of: Proceedings of the American Mathematical Society, 2011, vol. 139, p. 3831-3843
Related resource: http://dx.doi.org/10.1090/S0002-9939-2011-10802-5
URI: http://hdl.handle.net/2445/96593
ISSN: 0002-9939
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
589162.pdf267.97 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.